Pole loci of solutions of a degenerate Garnier system

Shun Shimomura

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We treat a certain type of degenerate Garnier system such that all the solutions are meromorphic on ℂ2. This is regarded as a two-variable version of the first Painlevé equation. It is shown that, for every solution, each pole locus is expressible by an analytic function which satisfies a fourth-order nonlinear ordinary differential equation. We also give analytic expressions of solutions near their pole loci.

Original languageEnglish
Pages (from-to)193-203
Number of pages11
JournalNonlinearity
Volume14
Issue number2
DOIs
Publication statusPublished - 2001 Mar 1

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Pole loci of solutions of a degenerate Garnier system'. Together they form a unique fingerprint.

  • Cite this